# SDR SWAA2025102822294

- Difficulty date: October 7, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 70,393 hours, 42,211 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT BRACKET TRAILING EDGE ORSS 271 AT LT WING.  REPLACED THE SUPPORT BRACKET IAW SRM 51-40-O2, & SRM 51-10-02, ITEM 9. MEASUREMENT OF CRACK IS 0.200".
